# SDR FDEA201412114106

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 97,453 hours, 38,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: MS25237338
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT TEST.  REMOVED & RE LAMPED L1 DOOR SLIDE PRESS INDICATION LIGHT ASSEMBLY & REINSTALLED.  OPERATIONS CHECK IS GOOD.
